Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 63, NWS Corpus Christi, TX

December 18, 2012

NWS Corpus Christi, TX issued this small craft advisory at Dec 18, 2012, 3:45 AM CST. It took effect at Dec 18, 2012, 9:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2012, 3:45 AM CST (09:45 UTC)
In effect from
Dec 18, 2012, 9:00 PM CST
Expired
Dec 19, 2012, 9:00 PM CST
In force
24 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WHUS74 KCRP 180945
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
345 AM CST TUE DEC 18 2012

...ONSHORE FLOW TO STRENGTHEN LATE THIS EVENING THROUGH
WEDNESDAY...

.A DEVELOPING SURFACE LOW OVER THE CENTRAL PLAINS WILL RESULT IN
SOUTHERLY WINDS STRENGTHENING OVER THE GULF WATERS. WINDS WILL
STRENGTHEN OVERNIGHT INTO WEDNESDAY.
 
GMZ270-275-181800-
/O.NEW.KCRP.SC.Y.0063.121219T0300Z-121219T1800Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
345 AM CST TUE DEC 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST WEDNESDAY. 

* WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS. SEAS 5 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CB
6 follow-up statements
766 
WHUS74 KCRP 181645
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1045 AM CST TUE DEC 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT AND WEDNESDAY
MORNING FOR THE OFFSHORE WATERS...

...GALE WATCH ISSUED FOR THE NEAR AND OFFSHORE WATERS FOR LATE
WEDNESDAY NIGHT AND THURSDAY...

.A DEVELOPING AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL
RESULT IN SOUTHERLY WINDS STRENGTHENING TONIGHT AND INTO EARLY
WEDNESDAY OVER THE GULF WATERS. MORE POWERFUL OFFSHORE WINDS WILL
RAPIDLY DEVELOP AFTER THE PASSAGE OF A COLD FRONT LATE WEDNESDAY
NIGHT WITH GALE CONDITIONS CURRENTLY EXPECTED TO OCCUR.

GMZ270-275-190330-
/O.CON.KCRP.SC.Y.0063.121219T0300Z-121219T1800Z/
/O.NEW.KCRP.GL.A.0003.121220T0900Z-121220T2100Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1045 AM CST TUE DEC 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST WEDNESDAY FOR THE OFFSHORE WATERS... 

...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
AFTERNOON FOR THE OFFSHORE WATERS...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM
9 PM THIS EVENING TO NOON CST WEDNESDAY. 

* WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS TONIGHT THROUGH
  WEDNESDAY MORNING. SEAS 5 TO 7 FEET TONIGHT THROUGH WEDNESDAY
  MORNING. NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS
  EXPECTED LATE WEDNESDAY NIGHT INTO THURSDAY AFTERNOON. SEAS
  BUILDING 9 TO 12 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ250-255-190330-
/O.NEW.KCRP.GL.A.0003.121220T0900Z-121220T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1045 AM CST TUE DEC 18 2012

...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON FOR THE NEARSHORE WATERS...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON. 

* WINDS: NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS
  LATE WEDNESDAY NIGHT INTO THURSDAY.

* SEAS: QUICKLY BUILDING TO 6 TO 9 FEET LATE WEDNESDAY NIGHT AND
  CONTINUING INTO THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

HART
780 
WHUS74 KCRP 190313
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
913 PM CST TUE DEC 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT AND WEDNESDAY
MORNING FOR THE OFFSHORE WATERS...

...GALE WATCH LATE WEDNESDAY NIGHT AND THURSDAY FOR THE NEAR AND
OFFSHORE WATERS...

.A DEVELOPING AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL
RESULT IN SOUTHERLY WINDS STRENGTHENING TONIGHT AND INTO EARLY
WEDNESDAY OVER THE GULF WATERS. MORE POWERFUL OFFSHORE WINDS WILL
RAPIDLY DEVELOP AFTER THE PASSAGE OF A COLD FRONT LATE WEDNESDAY
NIGHT WITH GALE CONDITIONS CURRENTLY EXPECTED TO OCCUR.

GMZ270-275-191115-
/O.CON.KCRP.SC.Y.0063.000000T0000Z-121219T1800Z/
/O.CON.KCRP.GL.A.0003.121220T0900Z-121220T2100Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
913 PM CST TUE DEC 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY
NIGHT THROUGH THURSDAY AFTERNOON. 

* WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS TONIGHT THROUGH 
  WEDNESDAY MORNING. SEAS 5 TO 7 FEET TONIGHT THROUGH WEDNESDAY 
  MORNING. NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS 
  EXPECTED LATE WEDNESDAY NIGHT INTO THURSDAY AFTERNOON. SEAS 
  BUILDING 9 TO 12 FEET THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ250-255-191115-
/O.CON.KCRP.GL.A.0003.121220T0900Z-121220T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
913 PM CST TUE DEC 18 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY AFTERNOON. 

* WINDS: NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS 
  LATE WEDNESDAY NIGHT INTO THURSDAY. 

* SEAS: QUICKLY BUILDING TO 6 TO 9 FEET LATE WEDNESDAY NIGHT AND 
  CONTINUING INTO THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZ
747 
WHUS74 KCRP 190959
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
359 AM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS AFTERNOON
FOR THE GULF WATERS...

...GALE WATCH LATE WEDNESDAY NIGHT AND THURSDAY FOR THE NEAR AND
OFFSHORE WATERS...

.A DEVELOPING AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL
RESULT IN STRONG SOUTHERLY WINDS THROUGH THE AFTERNOON OVER THE
GULF WATERS. MORE POWERFUL OFFSHORE WINDS WILL RAPIDLY DEVELOP
AFTER THE PASSAGE OF A COLD FRONT LATE TONIGHT WITH GALE
CONDITIONS CURRENTLY EXPECTED TO OCCUR.

GMZ250-255-191800-
/O.EXB.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/
/O.CON.KCRP.GL.A.0003.121220T0900Z-121220T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
359 AM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING.
A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
AFTERNOON. 

* WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS THROUGH THIS
  AFTERNOON...WITH SEAS OF 3 TO 5 FEET. NORTH WIND 30 TO 35 KNOTS
  WITH GUSTS TO NEAR 40 KNOTS LATE WEDNESDAY NIGHT INTO THURSDAY.
  SEAS BUILDING TO 6 TO 9 FEET LATE TONIGHT AND CONTINUING INTO
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ270-275-191800-
/O.EXT.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/
/O.CON.KCRP.GL.A.0003.121220T0900Z-121220T2100Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
359 AM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY AFTERNOON. 

* WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS THROUGH THIS
  AFTERNOON. SEAS 5 TO 7 FEET TONIGHT THROUGH THIS AFTERNOON.
  NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS EXPECTED
  LATE TONIGHT INTO THURSDAY AFTERNOON. SEAS BUILDING 9 TO
  12 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

CB
222 
WHUS74 KCRP 191537
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
937 AM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT TODAY FOR ALL MARINE AREAS...

...GALE WARNING NOW IN EFFECT FOR ALL MARINE AREAS LATE WEDNESDAY
NIGHT AND THURSDAY...

.A DEVELOPING AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL
RESULT IN STRONG SOUTHERLY WINDS THROUGH THE AFTERNOON TODAY.
MORE POWERFUL OFFSHORE WINDS WILL RAPIDLY DEVELOP AFTER THE
PASSAGE OF A COLD FRONT LATE TONIGHT WITH GALE CONDITIONS LIKELY
FROM LATE TONIGHT AND INTO THURSDAY.

GMZ250-255-270-275-200000-
/O.CON.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/
/O.UPG.KCRP.GL.A.0003.121220T0900Z-121220T2100Z/
/O.NEW.KCRP.GL.W.0006.121220T0900Z-121220T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
937 AM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY FOR
THE NEAR AND OFFSHORE WATERS. THE GALE WATCH IS NO LONGER IN
EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NEAR AND
OFFSHORE WATERS UNTIL 6 PM CST THIS EVENING.

* WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS THROUGH THIS
  AFTERNOON. SEAS 5 TO 7 FEET TODAY. NORTH WIND 30 TO 35 KNOTS
  WITH GUSTS TO NEAR 40 KNOTS EXPECTED LATE TONIGHT INTO THURSDAY
  AFTERNOON. SEAS BUILDING TO 9 TO 12 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-200000-
/O.EXB.KCRP.SC.Y.0063.121219T1600Z-121220T0000Z/
/O.NEW.KCRP.GL.W.0006.121220T0900Z-121220T1700Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
937 AM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...GALE WARNING IN EFFECT FROM 3 AM TO 11 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING FOR AREA BAYS AND WATERWAYS...WHICH IS IN EFFECT FROM 3
AM TO 11 AM CST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN
ISSUED FOR AREA BAYS AND WATERWAYS. THIS SMALL CRAFT ADVISORY IS
IN EFFECT UNTIL 6 PM CST THIS EVENING.

* WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS THROUGH THIS
  AFTERNOON. NORTH WIND AROUND 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE LATE TONIGHT THROUGH THURSDAY MORNING.

* BAYS: CHOPPY TO ROUGH TODAY. BAYS BECOMING ROUGH TO
  OCCASIONALLY VERY ROUGH LATE TONIGHT THROUGH THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HART
971 
WHUS74 KCRP 192107
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
307 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT LATE THIS AFTERNOON AND EARLY
EVENING...

...GALE WARNING IN EFFECT FOR ALL MARINE AREAS LATE TONIGHT
NIGHT AND THURSDAY...

.A DEVELOPING AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL
RESULT IN STRONG SOUTHERLY WINDS INTO THE EARLY EVENING HOURS TODAY.
MORE POWERFUL OFFSHORE WINDS WILL RAPIDLY DEVELOP AFTER THE
PASSAGE OF A COLD FRONT LATE TONIGHT WITH GALE CONDITIONS LIKELY
FROM LATE TONIGHT AND INTO THURSDAY.

GMZ270-275-200300-
/O.EXT.KCRP.SC.Y.0063.000000T0000Z-121220T0300Z/
/O.CON.KCRP.GL.W.0006.121220T0900Z-121220T2100Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
307 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING FOR THE OFFSHORE WATERS. A GALE WARNING REMAINS IN EFFECT
FROM 3 AM TO 3 PM CST THURSDAY FOR THE OFFSHORE WATERS.

* WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS THROUGH EARLY
  EVENING. SEAS 5 TO 7 FEET THROUGH EARLY EVENING. NORTH WIND 30
  TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS EXPECTED LATE TONIGHT
  INTO THURSDAY AFTERNOON. SEAS BUILDING TO 9 TO 12 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-200300-
/O.CON.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/
/O.CON.KCRP.GL.W.0006.121220T0900Z-121220T1700Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
307 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM CST
THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM CST THURSDAY
FOR AREA BAYS AND WATERWAYS. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT UNTIL 6 PM CST THIS EVENING FOR AREA BAYS AND WATERWAYS.

* WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS THROUGH THIS
  AFTERNOON. NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE LATE TONIGHT THROUGH THURSDAY MORNING.

* BAYS: CHOPPY TO ROUGH TODAY. BAYS BECOMING ROUGH TO OCCASIONALLY
  VERY ROUGH LATE TONIGHT THROUGH THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ250-255-200300-
/O.CON.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/
/O.CON.KCRP.GL.W.0006.121220T0900Z-121220T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
307 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY
FOR THE NEARSHORE WATERS. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT UNTIL 6 PM CST THIS EVENING FOR THE NEARSHORE WATERS.

* WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS THROUGH THIS 
  AFTERNOON. SEAS 5 TO 7 FEET TODAY. NORTH WIND 30 TO 35 KNOTS 
  WITH GUSTS TO NEAR 40 KNOTS EXPECTED LATE TONIGHT INTO 
  THURSDAY AFTERNOON. SEAS BUILDING TO 6 TO 8 FEET THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HART
486 
WHUS74 KCRP 200019
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
619 PM CST WED DEC 19 2012

...GALE WARNING IN EFFECT FOR ALL MARINE AREAS LATE TONIGHT NIGHT
AND THURSDAY...

.POWERFUL OFFSHORE WINDS WILL RAPIDLY DEVELOP AFTER A STRONG COLD
FRONT LATE TONIGHT WITH GALE CONDITIONS LIKELY FROM LATE TONIGHT
AND INTO THURSDAY. DANGEROUS MARINE CONDITIONS ARE EXPECTED AND
MARINERS ARE URGED TO REMAIN IN PORT.

GMZ230-235-201000-
/O.EXP.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/
/O.EXT.KCRP.GL.W.0006.121220T0900Z-121220T1800Z/
/O.NEW.KCRP.SC.Y.0064.121220T1800Z-121221T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
619 PM CST WED DEC 19 2012

...GALE WARNING NOW IN EFFECT FROM 3 AM TO NOON CST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
GALE WARNING FOR THE MIDDLE TEXAS COASTAL BAYS AND WATERWAYS 
FROM 3 AM TO NOON CST THURSDAY. A SMALL CRAFT ADVISORY IS IN
EFFECT FROM NOON TO 6 PM CST THURSDAY.

* WINDS: NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS
  LATE TONIGHT THROUGH THURSDAY MORNING. WINDS SUBSIDING TO 20 TO
  25 KNOTS THURSDAY AFTERNOON. 

* BAYS: BAYS ROUGH TO OCCASIONALLY VERY ROUGH LATE TONIGHT THROUGH
  THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-201000-
/O.EXP.KCRP.SC.Y.0063.000000T0000Z-121220T0000Z/
/O.CON.KCRP.GL.W.0006.121220T0900Z-121220T2100Z/
/O.NEW.KCRP.SC.Y.0064.121220T2100Z-121221T0600Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
619 PM CST WED DEC 19 2012

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT
CST THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING FROM 3 AM TO 3 PM CST THURSDAY FOR THE MIDDLE TEXAS
COASTAL GULF WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM
THURSDAY TO MIDNIGHT CST THURSDAY NIGHT.

* WINDS AND WAVES: NORTH WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40
  KNOTS EXPECTED LATE TONIGHT INTO THURSDAY AFTERNOON. SEAS
  BUILDING TO 6 TO 8 FEET THURSDAY. WINDS SUBSIDING TO 20 TO 25
  KNOTS LATE THURSDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-201000-
/O.CON.KCRP.SC.Y.0063.000000T0000Z-121220T0300Z/
/O.CON.KCRP.GL.W.0006.121220T0900Z-121220T2100Z/
/O.NEW.KCRP.SC.Y.0064.121220T2100Z-121221T0600Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
619 PM CST WED DEC 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO MIDNIGHT
CST THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING FROM 3 AM TO 3 PM CST THURSDAY FOR THE MIDDLE TEXAS
COASTAL GULF WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM
THURSDAY TO MIDNIGHT CST THURSDAY NIGHT.

* WINDS AND WAVES: SEAS 5 TO 7 FEET THROUGH EARLY EVENING. NORTH
  WIND 30 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS EXPECTED LATE
  TONIGHT INTO THURSDAY AFTERNOON. SEAS BUILDING TO 9 TO 12 FEET
  THURSDAY. NORTH WINDS SUBSIDING TO 25 KNOTS LATE THURSDAY
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 10:58 PM CST, 4 hours 47 minutes earlier.

Area forecast discussion, Dec 17, 10:58 PM CST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1058 PM CST MON DEC 17 2012

.DISCUSSION...UPDATED TEMPERATURES LATE THIS EVENING AS MOISTURE
HAS PUSHED IN TO COASTAL COUNTIES IN THE LAST HOUR OR SO. SEEING A
VERY TIGHT MOISTURE GRADIENT AT THIS TIME...WITH A DPT AT KCRP OF
37...AND 55 AT NGP. THIS MOISTURE HAS ALSO MADE IT IN AS FAR AS
KINGSVILLE...WHERE THE DPT IS CURRENTLY 51. EASTERN COUNTIES ALL
HAVE A LIGHT SOUTH WIND...WHICH WOULD SUSTAIN THIS MOISTURE
GRADIENT IN THE EAST...SO VERY TOUGH FORECAST ON TEMPERATURES FOR
THE NIGHT. HAVE INCREASED MIN TEMPS A BIT IN THE FAR EAST...AND
MUCH OF KLEBERG COUNTY. COULD SEE THIS MOISTURE GRADIENT WAFFLE
BACK TO THE EAST IF ANY SORT OF A WESTERLY WIND COMPONENT
DEVELOPED.  ELSEWHERE TEMPERATURES ARE PRETTY WELL ON TRACK.

&&

.AVIATION...VFR CONDITIONS UNDER CLEAR SKIES THROUGH THE TAF
PERIOD. S-SW WINDS GENERALLY 5 KTS OR LESS OVERNIGHT. S WINDS
INCREASING 16Z-18Z TO 12-18 KTS WITH GUSTS 20-25 KTS IN SOME
LOCATIONS.

&&

.PREV DISCUSSION... /ISSUED 241 PM CST MON DEC 17 2012
 BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX/

SHORT TERM...TEST

LONG TERM...TESTETEST

PREV DISCUSSION... /ISSUED 1126 AM CST MON DEC 17 2012/

DISCUSSION...SEE AVIATION DISCUSSION BELOW OF 18Z UPDATE.

AVIATION...EXPECT VFR CONDITIONS TO PERSIST THROUGH PERIOD. WEAK
TO MODERATE NORTH NORTHWESTERLY FLOW WILL PREVAIL THROUGH THE
AFTERNOON. EXPECT WINDS TO DIMINISH THIS EVENING...BACKING TO A
MORE SOUTHERLY FLOW OVERNIGHT.

PREV DISCUSSION... /ISSUED 1029 AM CST MON DEC 17 2012/

DISCUSSION...UPDATE SENT TO REMOVE MORNING WORDING. BACK EDGE OF
CLOUD DECK HAS PUSHED OFF THE MIDDLE TEXAS COAST LEAVING A
PLETHORA OF SUNSHINE FOR THIS AFTERNOON. MADE MINOR ADJUSTMENTS TO
HOURLY TEMPS AND DEWPOINTS FOR TODAY BUT ALL IN ALL NO MAJOR
CHANGES NEEDED TO ONGOING FORECAST. UPDATED PRODUCTS ALREADY OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    50  83  66  81  53  /   0   0  10  10  10
VICTORIA          43  80  60  78  46  /   0   0  10  10  10
LAREDO            52  85  67  90  50  /   0   0  10  10  10
ALICE             46  83  65  85  51  /   0   0  10  10  10
ROCKPORT          55  77  66  77  50  /   0   0  10  10  10
COTULLA           44  84  60  86  45  /   0   0  10  10  10
KINGSVILLE        51  82  66  84  52  /   0   0  10  10  10
NAVY CORPUS       58  78  68  79  55  /   0   0  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

PZ/83...SHORT TERM
JR/76...AVIATION
Hazardous weather outlook, Dec 17, 5:43 AM CST, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
543 AM CST MON DEC 17 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-181145-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
543 AM CST MON DEC 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR OVER SOUTH
TEXAS THURSDAY AFTERNOON. AFTER A FRONTAL PASSAGE...SMALL CRAFT
ADVISORY CONDITIONS ARE EXPECTED THURSDAY OVER THE COASTAL WATERS.
GALE CONDITIONS MAY OCCUR OVER THE OFFSHORE COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

85/87

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 10:45 AM CSTGale WatchCRP23 hr
Dec 18, 2:09 PM CSTFire Weather WatchCRPBee, Duval, Goliad, Jim Wells, Kleberg, La Salle and 6 more25 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.